# SDR SWAA2021112239982

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE BS 500D RBL 25 WL156 ; / [01] REMOVED DAMAGE ON FCB AFT BULKHEAD SUPPORT ANGLE P/N 143A9485-35 AT BS 500D; RBL 25; WL 156; AREA 1.2' X 1' X .026'. ORIGINAL MAT. THICKNESS .071' . FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1 STEP. 4.A.(2).; [02] FCB AFT BULKHEAD SUPPORT ANGLE P/N 143A9485-35 AT BS 500D; RBL 25; WL 156 WILL BE ACCOMPLISHED ON C.C.TTG8Q0092WE0.; [03] TOOL USED ID: ATS601 S/N: 87172291; [04] ADDED TOOL USED.; [05] VERIFIED CORRECTIVE ACTION ENTRIES 1-4. CARD COMPLETE.
